Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The generalized Zahorski class structure of symmetric derivatives


Author: Lee Larson
Journal: Trans. Amer. Math. Soc. 282 (1984), 45-58
MSC: Primary 26A24
DOI: https://doi.org/10.1090/S0002-9947-1984-0728702-3
MathSciNet review: 728702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized Zahorski class structure is demonstrated for symmetric derivatives. A monotonicity theorem is proved and a condition sufficient to ensure that a symmetric derivative has the Darboux property is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0728702-3
Keywords: Symmetric derivative, Baire class one, Darboux property, Zahorski classes, nonangular
Article copyright: © Copyright 1984 American Mathematical Society